Previous |  Up |  Next

Article

Keywords:
periodic solutions; minimax methods; second order Hamiltonian systems
Summary:
By using the least action principle and minimax methods in critical point theory, some existence theorems for periodic solutions of second order Hamiltonian systems are obtained.
References:
[1] Berger, M. S., Schechter, M.: On the solvability of semilinear gradient operator equations. Adv. Math. 25 (1977), 97-132. DOI 10.1016/0001-8708(77)90001-9 | MR 0500336 | Zbl 0354.47025
[2] Mawhin, J.: Semi-coercive monotone variational problems. Bull. Cl. Sci., V. Sér., Acad. R. Belg. 73 (1987), 118-130. MR 0938142 | Zbl 0647.49007
[3] Mawhin, J., Willem, M.: Critical Point Theory and Hamiltonian Systems. Springer New York (1989). MR 0982267 | Zbl 0676.58017
[4] Mawhin, J., Willem, M.: Critical points of convex perturbations of some indefinite quadratic forms and semilinear boundary value problems at resonance. Ann. Inst. Henri. Poincaré, Anal. Non Linéaire 3 (1986), 431-453. MR 0870864 | Zbl 0678.35091
[5] Rabinowitz, P. H.: On subharmonic solutions of Hamiltonian systems. Commun. Pure Appl. Math. 33 (1980), 609-633. DOI 10.1002/cpa.3160330504 | MR 0586414 | Zbl 0425.34024
[6] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations. In: CBMS Reg. Conf. Ser. Math., Vol. 65 Am. Math. Soc. Providence (1986). MR 0845785 | Zbl 0609.58002
[7] Tang, C. L.: Periodic solutions of non-autonomous second order systems with $\gamma$quasisub-additive potential. J. Math. Anal. Appl. 189 (1995), 671-675. DOI 10.1006/jmaa.1995.1044 | MR 1312546
[8] Tang, C. L.: Periodic solutions of nonautonomous second order systems. J. Math. Anal. Appl. 202 (1996), 465-469. DOI 10.1006/jmaa.1996.0327
[9] Tang, C. L.: Periodic solutions of nonautonomous second order systems with sublinear nonlinearity. Proc. Am. Math. Soc. 126 (1998), 3263-3270. DOI 10.1090/S0002-9939-98-04706-6 | MR 1476396
[10] Tang, C. L., Wu, X. P.: Periodic solutions for second order systems with not uniformly coercive potential. J. Math. Anal. Appl. 259 (2001), 386-397. DOI 10.1006/jmaa.2000.7401 | MR 1842066 | Zbl 0999.34039
[11] Willem, M.: Oscillations forcees de systémes hamiltoniens. In: Public. Semin. Analyse Non Linéaire Univ. Besancon (1981). Zbl 0482.70020
[12] Wu, X.: Saddle point characterization and multiplicity of periodic solutions of non-autonomous second order systems. Nonlinear Anal., Theory Methods Appl. 58 (2004), 899-907. DOI 10.1016/j.na.2004.05.020 | MR 2086063 | Zbl 1058.34053
[13] Wu, X. P., Tang, C. L.: Periodic solutions of a class of nonautonomous second order systems. J. Math. Anal. Appl. 236 (1999), 227-235 \MR 1704579. DOI 10.1006/jmaa.1999.6408 | MR 1704579
[14] Zhao, F. K., Wu, X.: Periodic solutions for a class of non-autonomous second order systems. J. Math. Anal. Appl. 296 (2004), 422-434. DOI 10.1016/j.jmaa.2004.01.041 | MR 2075174
[15] Zhao, F. K., Wu, X.: Existence and multiplicity of periodic solutions for non-autonomous second-order systems with linear nonlinearity. Nonlinear Anal., Theory Methods Appl. 60 (2005), 325-335. MR 2101882
[16] Tang, X. H., Meng, Q.: Solutions of a second-order Hamiltonian system with periodic boundary conditions. Nonlinear Anal., Real World Appl. 11 (2010), 3722-3733. MR 2683825 | Zbl 1223.34024
[17] Wang, Z. Y., Zhang, J. H.: Periodic solutions of a class of second order non-autonomous Hamiltonian systems. Nonlinear Anal., Theory Methods Appl. 72 (2010), 4480-4487. DOI 10.1016/j.na.2010.02.023 | MR 2639196 | Zbl 1206.34060
Partner of
EuDML logo